American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46Exx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frances Y. Jackson and W. A. J. Luxemburg. Sundual characterizations of the translation group of ${\mathbb R}$. Proc. Amer. Math. Soc. 131 (2003) 185-199. MR 1929038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ritva Hurri-Syrjanen. A weighted Poincaré inequality with a doubling weight. Proc. Amer. Math. Soc. 126 (1998) 545-552. MR 1415588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia